Suche nach

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

I. Publikationen von Humboldt-Stipendiaten aus dem Ausland in 2019

Mathematik

Ayele, Prof. Dr. Tsegaye Gedif

Addis Ababa University, Ethiopia
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Rene Pinnau Technische Universität Kaiserslautern
  • T. G. Ayele, T. T. Dufera, and S. E. Mikhailov: Analysis of Boundary-Domain Integral Equations for Variable-Coefficient Mixed BVP in 2D . In: Analysis, Probability, Applications, and Computation,Trends in Mathematics. (Ed. K.-O. Lindahl et al. (eds.)) Switzerland: Springer Nature Switzerland AG , 2019, p. 467 - 479 [parametrix, variable coefficients, partial differential equations, boundary-domain integral equations, equivalence, unique solvability and invertibility].

  • Tsegaye G. Ayele: Two-Operator Boundary-Domain Integral Equations for Variable-Coefficient Dirichlet Problem with General Data. In: Integral Methods in Science and Engineering. (Ed. C. Constanda, P. Harris ) Switzerland: Springer Nature Switzerland AG , 2019, p. 37 - 51 [partial differential equations, variable coefficients, parametrix, boundary-domain integral equations, equivalence, unique solvability and invertibility].

  • Tsegaye G. Ayele and Solomon T. Bekele: Two-Operator Boundary-Domain Integral Equations for Variable Coefficient Dirichlet Problem in 2D. In: Integral Methods in Science and Engineering. (Ed. C. Constanda, P. Harris ) Switzerland: Springer Nature Switzerland AG , 2019, p. 53 - 65 [partial differential equations, variable coefficients, parametrix, boundary-domain integral equations, equivalence, unique solvability and invertibility].

  • S.E. Mikhailov, T.G. Ayele, Z.W. Woldemicheal: On united boundary-domain integral equation for variable coefficient Neumann problem with general right hand side. In: Proceedings of the 12th UK Conference on Boundary IntegralMethods UKBIM12. (Ed. Carlos Fresneda-Portillo) Oxford Brookes : Oxford Brookes University, 2019, p. 102 - 112 [variable-coefficients, partial differential equations, parametrix, boundary-domain integral equations, equivalence, unique solvability and invertibility].

Gaynutdinov, Dr. Azat

Universite de Tours (Francois Rabelais), France
Fachgebiet: Algebra
Gastgeber: Prof. Dr. Christoph Schweigert Universität Hamburg
  • A.M. Gainutdinov, I. Runkel: The non-semisimple Verlinde formula and pseudo-trace functions. In: J. of Pure and Applied Algebra. 223, 2019, p. 660 - 690 [Vertex-operator algebras, factorizable tensor categories, modular forms].

  • Vanda Farsad, Azat M. Gainutdinov, Ingo Runkel: SL(2,Z)-action for ribbon quasi-Hopf algebras. In: Journal of Algebra. 522, 2019, p. 243 - 308 [Quasi-Hopf algebras, Braided tensor categories, Mapping class group representations].

Graczynska, Dr. habil. Ewa Wanda

, Poland
Fachgebiet: Pure mathematics
Gastgeber: Prof. Dr. Peter Burmeister Technische Universität Darmstadt
  • Ewa Graczyńska: Globalization of Mathematics and Bureaucracy. In: 11^th International Congress, Science in the Age of Globalization, Szczecin 12.09 - 15.09. 2019. (Ed. Societas Humboldtiana Polonarum) Szczecin, 2019, p. 73 - 73 [Globalization of Mathematics, bureaucracy, Enigma].

Lauret, Dr. Emilio Agustín

Universidad Nacional del Sur, Argentina
Fachgebiet: Geometry
Gastgeber: Prof. Dr. Dorothee Schüth Humboldt-Universität zu Berlin
  • Emilio A. Lauret: Spectral uniqueness of bi-invariant metrics on symplectic groups. In: Transformation Groups. 24, 2019, p. 1157 - 1164 [bi-invariant metrics, spectral rigidity, compact symmetric spaces, isospectral].

  • Emilio A. Lauret: The smallest Laplace eigenvalue of homogeneous 3-spheres. In: Bulletin of the London Mathematical Society. 51, 2019, p. 49 - 69 [3-sphere, homogeneous spheres, smallest Laplace eigenvalue, Yamabe problem, spectral rigidity].

  • Emilio A. Lauret: On the smallest Laplace eigenvalue for naturally reductive metrics on compact simple Lie groups. In: Proceedings of the American Mathematical Society. 2019, [Naturally reductive metric, Laplace eigenvalue, diameter, compact simple Lie group.].

  • Emilio E. Lauret, Roberto J. Miatello: Strong multiplicity one theorems for locally homogeneous spaces of compact type. In: Proceedings of the American Mathematical Society. 2019, [Strong multiplicity one theorem, right regular representation, representation equivalent, isospectral, τ-spectrum].

Masjed-Jamei, Prof. Dr. Mohammad

K. N. Toosi University of Technology, Iran
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Wolfram Koepf Universität Kassel
  • Mohammad Masjed-Jamei, Wolfram Koepf: A New Identity for Generalized Hypergeometric Functions and Applications. In: Axioms. 8, 2019, p. 1 - 9 [generalized hypergeometric functions; Gauss and confluent hypergeometric functions; summation theorems of hypergeometric functions].

  • Mohammad Masjed-Jamei, Gradimir V. Milovanovic, Zahra Moalemi: A Generalization of Divided Differences and Applications. In: Filomat. 33, 2019, p. 193 - 210 [divided differences, interpolation, Newtonian representation, generalized Newton interpolation].

  • Mohammad Masjed-Jamei, Z. Moalemi, W. Koepf, H. M. Srivastava: An Extension of the Taylor Series Expansion by Using the Bell Polynomials. In: Rev. Real Acad. Cienc. Exactas Fís. Natur. Ser. A Mat. (RACSAM). 113, 2019, p. 1445 - 1461 [Taylor Series Expansions; Bell Polynomials].

  • H. M. Srivastava, M. Masjed-Jamei, M. R. Beyki: Some New Generalizations and Applications of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi Polynomials. In: Rocky Mountain Journal of Mathematics. 49, 2019, p. 681 - 697 [Number theory; Apostol-Bernoulli Polynomials; Apostol-Euler Polynomials; Apostol-Genocchi Polynomials].

  • Mohammad Masjed-Jamei: A Symmetric Sequence of Trigonometric Orthogonal Functions. In: Reports on Mathematical Physics. 83, 2019, p. 393 - 406 [Symmetric Sequences; Generalized Sturm-Liouville theorem; Trigonometric Orthogonal Functions].

Mel'nyk, Prof. Dr. Taras

Kiev National University - Taras Shevchenko -, Ukraine
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Christian Rohde Universität Stuttgart
  • Taras Mel'nyk: Asymptotic analysis of a mathematical model of the atherosclerosis development. In: International Journal of Biomathematics, https://doi.org/10.1142/S1793524519500141. 2019, [modeling of atherosclerosis, asymptotic approximationreaction, reaction-diffusion system].

Tran Nhan Tam, Dr. Quyen

Da Nang University of Education, Vietnam
Fachgebiet: Applied mathematics
Gastgeber: Prof. Dr. Michael Hinze Universität Hamburg
  • [4] Michael Hinze, Bernd Hofmann and Tran Nhan Tam Quyen: A regularization approach for an inverse source problem in elliptic systems from single Cauchy data. In: Numerical Functional Analysis and Optimization. 40, 2019, p. 1080 - 1112.

  • [5] Tran Nhan Tam Quyen: Finite element analysis for identifying the reaction coefficient in PDE from boundary observations. In: Applied Numerical Mathematics. 145, 2019, p. 397 - 314.

  • [6] Michael Hinze and Tran Nhan Tam Quyen: Finite element approximation of source term identification with TV-regularization. In: Inverse Problems. 35, 2019, p. 124004 (27pp).

Wang, Dr. Jinhua

Xiamen University, People's Republic of China
Fachgebiet: Analysis
Gastgeber: Prof. Dr. Lars Andersson Max-Planck-Institut für Gravitationsphysik (Albert-Einstein-Institut)
  • Jinhua Wang: Future stability of the 1 + 3 Milne model for the Einstein–Klein–Gordon system. In: Classical and Quantum Gravity. 36, 2019, p. 225010 [Stability, Einstein-Klein-Gordon, Milne model].

White, Prof. Dr. Stuart Andrew

University of Oxford, United Kingdom
Fachgebiet: Pure mathematics
Gastgeber: Prof. Dr. Wilhelm Winter Westfälische Wilhelms-Universität Münster
  • Joan Bosa, Nathanial Brown, Yasuhiko Sato, Aaron Tikuisis, Stuart White, Wilhelm Winter: Covering dimension of C*-algebras and 2-coloured classification. In: Memoirs of the American Mathematical Society. 257, 2019.